# SDR MALA050277

- Difficulty date: March 16, 2005
- Submitted: March 21, 2005
- Operation: Air carrier
- Aircraft: N509XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2321
- Aircraft time: 14,743 hours, 14,395 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Relay
- Condition: Malfunctioned
- Location: Fuel Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 3 RT INNER FUEL PUMP LOW PRESS ILLUMINATED.  REMOVED AND REPLACED C/B B11 P/N S2653-005.  REMOVED AND REPLACED RELAY 3QG4, PERFORMED VOLT CHECKS ON BUSS TIE CONTACTS.  CHECKS GOOD.  RAN AC AT DIFFERENT POWER SETTINGS.  NO FAULTS.
